Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

99,00 € / $149.00 / £75.00*

See all formats and pricing


Select Volume and Issue


A product decomposition for the classical quasisimple groups

Citation Information: Journal of Group Theory. Volume 10, Issue 1, Pages 43–53, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2007.005, February 2007

Publication History

Published Online:


We prove that every quasisimple group of classical type is a product of boundedly many conjugates of a quasisimple subgroup of type An.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

N. A. Vavilov, A. V. Smolensky, and B. Sury
Journal of Mathematical Sciences, 2012, Volume 183, Number 5, Page 584
Nikolai Gordeev, Fritz Grunewald, Boris Kunyavskii, and Eugene Plotkin
Journal of Pure and Applied Algebra, 2009, Volume 213, Number 2, Page 250
Martin W. Liebeck, Nikolay Nikolov, and Aner Shalev
Journal of Algebra, 2011, Volume 326, Number 1, Page 201
Uzy Hadad
Journal of Group Theory, 2011, Volume 14, Number 1

Comments (0)

Please log in or register to comment.